Publications [#243293] of Paul S. Aspinwall

Papers Published
  1. Aspinwall, PS, Some navigation rules for D-brane monodromy, Journal of Mathematical Physics, vol. 42 no. 12 (December, 2001), pp. 5534-5552, AIP Publishing [hep-th/0102198], [doi] .

    We explore some aspects of monodromies of D-branes in the Kähler moduli space of Calabi-Yau compactifications. Here a D-brane is viewed as an object of the derived category of coherent sheaves. We compute all the interesting monodromies in some nontrivial examples and link our work to recent results and conjectures concerning helices and mutations. We note some particular properties of the 0-brane. © 2001 American Institute of Physics.